# SDR CA190624018

- Difficulty date: June 23, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 41,618 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454052
- Condition: Failed
- Location: Recirculation
- Part time: 39,731 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) AC DIVERTED DUE TO STRONG SMELL OF SMOKE IN CABIN. UPON INVESTIGATION IT WAS FOUND THAT THE RE-CIRCULATION FAN CIRCUIT BREAKER WAS OUT AND RE-CIRCULATION FAN WAS INOPERATIVE. RE-CIRCULATION FAN WAS PUT ON MEL AND OVERWEIGHT LANDING INSPECTION CARRIED OUT. (TC# 20190624018)
